| Model Number |
VTICMO_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced elevated iop and pigment dispersion.The lens remains implanted.Elevated iop is being controlled with medical therapy.The cause of this event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H6 - clinical code 4581 pigment dispersion h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Iop elevation from baseline is identified in the labeling as a known potential adverse event following icl implantation.Claim (b)(4).
Additional Manufacturer Narrative
Corrected data: d6a: implant date - corrected to 11-sep-2024.Claim: (b)(4).